MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LENS (LAL0

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LENS (LAL0
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that a patient had been implanted with a light adjustable lens, but did not return for any follow-up light treatments.The patient also did not comply with uv protective eyewear.The patient returned approximately 6 months after cataract surgery with complaints of blurry vision.Premature photopolymerization of the lens was confirmed.The lens was explanted on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The lens was not saved after explant.The site discarded the lens.
 
Event or Problem Description
The site reported that a patient had been implanted with a light adjustable lens, but did not return for any follow-up light treatments.The patient also did not comply with uv protective eyewear.The patient returned approximately 6 months after cataract surgery with complaints of blurry vision.Premature photopolymerization of the lens was confirmed.The lens was explanted on (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL0
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11902523
Report Number3012712027-2021-00022
Device Sequence Number4572068
Product Code PZK
UDI-Device Identifier00818806020166
UDI-Public010081880602016617220630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001201
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;